# SDR AALA201704109057

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R1 DOOR EVACUATION SLIDE MODE SELECT LEVER INDICATOR HAS A BROKEN SPRING.  REMOVED AND REPLACED INDICATOR IAW SRM 51-40-02.  OPERATIONAL CHECK GOOD.
